# SDR CA000724014

- Difficulty date: July 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE PILOT SELECTED THE GEAR UP BUT THEY DIDN'T MOVE. THEY DIVERTED THE FLIGHT TO YQB. AFTER INVESTIGATION WE FOUND RELAY LANDING GEAR MOTOR P/N MS24171D1 IN LT NACELLE COMPLETELY BURNED.
